# SDR SWAA2022022429822

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT TRACK HAS MANY AREAS OF CORROSION STA. 777 TO STA. 847 RBL 14 / REMOVED; LOCATED & DRILLED; & INSTALLED NEW AFT CARGO COMPARTMENT TRACK FROM STA 777- STA 841 RBL 14 IAW SRM 51-40-02-0G-0; SRM 51-40-05; DWG 146A7501; & DWG 146A7500 SHEET 2. REMOVED CORROSION FROM MULTIPL MULTIPLE AREAS ON OR ORIGINAL SEAT TRACK WITH THE AREA OF L 10.0' X W 1.00 X D0.010' AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 FIG. 103. 56379U 07NOV18
